TU Darmstadt / ULB / TUbiblio

Line segments in homogeneous scalar turbulence

Gauding, M. and Goebbert, J. H. and Hasse, C. and Peters, N. (2015):
Line segments in homogeneous scalar turbulence.
In: Physics of Fluids, pp. 1-26, 27, (9), DOI: 10.1063/1.4929450,
[Online-Edition: http://dx.doi.org/10.1063/1.4929450],
[Article]

Item Type: Article
Erschienen: 2015
Creators: Gauding, M. and Goebbert, J. H. and Hasse, C. and Peters, N.
Title: Line segments in homogeneous scalar turbulence
Language: German
Journal or Publication Title: Physics of Fluids
Volume: 27
Number: 9
Divisions: 16 Department of Mechanical Engineering > Simulation of reactive Thermo-Fluid Systems (STFS)
16 Department of Mechanical Engineering
Date Deposited: 23 Nov 2017 15:12
DOI: 10.1063/1.4929450
Official URL: http://dx.doi.org/10.1063/1.4929450
Export:
Suche nach Titel in: TUfind oder in Google

Optionen (nur für Redakteure)

View Item View Item